Journal of Nonlinear Mathematical Physics

Volume 10, Issue 1, February 2003, Pages 1 - 9

Noncentral Extensions as Anomalies in Classical Dynamical Systems

Authors
Jorge E. Solomin, Marcela Zuccalli
Corresponding Author
Jorge E. Solomin
Received 14 May 2002, Revised 3 July 2002, Accepted 24 July 2002, Available Online 1 February 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.1.1How to use a DOI?
Abstract
A two cocycle is associated to any action of a Lie group on a symplectic manifold. This allows to enlarge the concept of anomaly in classical dynamical systems considered by F Toppan in [J. Nonlinear Math. Phys. 8, Nr. 3 (2001), 518­533] so as to encompass some extensions of Lie algebras related to noncanonical actions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 1
Pages
1 - 9
Publication Date
2003/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jorge E. Solomin
AU  - Marcela Zuccalli
PY  - 2003
DA  - 2003/02
TI  - Noncentral Extensions as Anomalies in Classical Dynamical Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 9
VL  - 10
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.1.1
DO  - https://doi.org/10.2991/jnmp.2003.10.1.1
ID  - Solomin2003
ER  -